# SDR FDEA202211272848

- Difficulty date: November 27, 2022
- Submitted: November 28, 2022
- Operation: Air carrier
- Aircraft: N745FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 668
- Aircraft time: 70,519 hours, 25,671 cycles
- System (JASC): 5270 · Door Warning System
- Part: Battery
- Part number: AD321430
- Part serial: 82957
- Condition: Failed
- Location: N/A
- Part time: 8,902 hours, 5,406 cycles
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDIS  745     52-70  5049     17NOV22  OAK  FACT  U  RESIDUAL CABIN PRESSURE LIGHTS FLASHING AFTER  ENGINE SHUT DOWN. NO PRESSURE INDICATED ON SYNOPTIC  PAGE.   FACT 27NOV22 18:29   MEM                                                                 AMM: 52-73-18-04                                                                  REMOVED AND REPLACED ASPSU BATT 2 REF AMM                                         52-73-18-04, WITH OPS CKS GOOD REF AMM                                            52-73-00-05-01. PER SDR THE MANUFACTURER OF BATT 2                                WAS AERO DESIGN, INC. PART # INFO INCLUDED.
